# SDR IPXA2025030585432

- Difficulty date: January 8, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: NRC6055508
- Part serial: 48596
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE 10 R/H I/B FLAP O/B AFT HINGE LUG #14 BORE HAS CORROSION BR-011. INSTALLED REPAIR BUSHING AT R/H I/B FLAP O/B AFT HINGE AT LUG BORE#14 IAW BOEING CMM 57-52-03 AND E.A. 011-5740-01-B0360.  ACCOMPLISHED REPAIR PER EO-92858-REQ1 AND VT-SAA EA 011-5740-01-B0361 I/R.
